# SDR UALA2010062302218

- Difficulty date: June 22, 2010
- Submitted: July 19, 2010
- Operation: Air carrier
- Aircraft: N818UA
- Make and model: Airbus A319-131
- Aircraft serial: 882
- Aircraft time: 40,713 hours, 15,863 cycles
- Engine: Iae V2522A5
- System (JASC): 5415 · Nacelle/Pylon, Attach Fittings
- Part: Sleeve
- Condition: Cracked
- Location: Nr 1 Pylon Attac
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

NUMBER 1 PYLON AFT ATTACHMENT CENTER FITTING HAS CRACKED SLEEVE.  RMV'D CRACK SLEEVE. INSTALLED NEW NR 1 ENG PYLON AFT SHACKLE CENTER PIN ASSY.
